# SDR MASA2011102463896

- Difficulty date: October 21, 2011
- Submitted: October 24, 2011
- Operation: Air carrier
- Aircraft: N7291Z
- Make and model: Cndair CL6002B19
- Aircraft serial: 7291
- Aircraft time: 32,646 hours, 26,081 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Faulty
- Location: Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FWD EMERGENCY CPMPT DOOR W/N OPEN.  R2 LATCH.
